# SDR MYWA00048

- Difficulty date: April 29, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 14,226 hours, 5,513 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: S9364350594510
- Part serial: GRTA6466
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 2 ENGINE FAILED TO START.
